Wednesday, February 18, 2009

Justa recognizing some blogging buddies

image

I really wasn't going to do a post today. I went on everyone else's blogs {you know who you are} and I just didn't feel like I had anything to add to the conversation.But then I said what the hey. Congratulations to Stan on his well deserved reward! You can got over to his site and Stephany's to find out about it. Some great news our blogging buddy Precious Rock is back blogging. Check out her site if you haven't and welcome her back. I was going to do a little rambling post on my Dr appointment this morning blah,blah,blah there now you know everything that happened at the Dr. Ok, I know some of you are just sitting on the edge of your seat. My blood pressure was 130/86 not quite a physical specimen but not bad either. The main problem was I had gained 40 lbs since the last time I saw him in August. He also put me on an additional antidepressant Seraquil 25 mg I'm supposed to take it at night. Does anybody know anything about this one? I don't think I'm going to fill the prescription and start taking it until I talk to my Social Worker tomorrow. Hey Stan,will it make me start seeing Penguins?

16 comments:

Stephany said...

Mark- med rant ahead!

Seroquel is an antipsychotic! and it causes diabetes...Stan took this for 9 months and is now diabetic--permanent!

It's not created for depression, that is NEW packaging the product market.

My daughter was on it for psychosis and it didn't work.

I took it off-label for insomnia--it knocked me out into a stupor beyond description AND, they are in court now(AstraZeneca) for the diabetes lawsuits, --remember my post? about the director having sex for the competitor information behind the scenes?

From personal use experience alone: I would tell you NOT to take it.

If you decide to take it--I would have the doctor take a fasting glucose level and a lipids blood level first.

ack!

It's an antipsychotic not an antidepressant.

Stephany said...

PS--is that a psychiatrist or a PCP doctor rx'ing the Seroquel? just curious!

Stephany said...

Just a reminder:

of the AstraZeneca lawsuit for Seroquel post I wrote.

*I owe you rent for space for these Seroquel comments! patience award?

Stan said...

Dear Mark:

I have some bad news, and then some worse news for you to take as serious contemplation and consideration with concerning your new prescription. I took Seroquel (note a larger dose than you have been prescribed).
This is not and never will be considered an anti-depressant (if your Doctor really told you that, he is a liar and a criminal that should have his medical license revoked). Seroquel is a powerful A typical Anti-Psychotic Drug.
I was on this drug for only nine months and developed full type 2 diabetes. I'm not saying this to scare you, but to fully inform you of the risk involved, as your doctor should have in full disclosure and full “Informed Consent”.
You want to talk about weight gain! You can expect a 50 to a 100 pound weight gain over the next year, and it will not stop there; because A-typical anti-psychotics are drugs that just keep on giving. Please don’t take my word for it, just do a critical web search and hear how this drug has destroyed countless lives.
Dire Warning!!!! Don't take this drug if you are not lying down in bed already. I'm an athletic person and was literally bouncing off the walls trying to make to my bed after taking this drug before slumber.
I can only imagine what it would be like if I had a bad knee or another injury. You could go down for the count and sleep right through it.
Next will be your morning wake up or hazy fog. You will need a pot of very strong coffee just to get somewhat functional each day.
I say this as a friend and an advocate. Be very very careful in this choice or option. What A-typical anti-psychotic drugs can do to adversely affect your health are irreversible. I can't state that fact strong enough here.
Do your research, read up on this drug, and ask yourself why AstraZeneca is being sued by literally thousands upon thousands of former users, including many states and government entities.
Then make a truly informed choice; not one your doctor got from a sleazy drug rep. or a doctor receiving pay offs from AZ as a spokes person to other doctors.
I truly wish you well!
If you can't sleep! My advice would be to learn some really effective relaxation exercises, and have a warm glass of milk or herbal tea before bed. If you have pain issues, then discuss pain medications with your doctor. Seroquel is not a simple add on for depression treatment; it works like a powerful tranquilizer that will numb your entire emotional realm and complete body. This can forever change your brain chemistry, and this is not even touching the surface of the other even more severe side effects from this class of drugs.

I do not believe you are psychotic or out of touch with reality most of the time anywise (except when you write here of course about your Hug Buddy Obubba, your dream pin up girl Nancy Pepsi-lib, and make up sick wild fantasy works of blathering insanity about yours truly).

You’re Bloggery Pal,
Stan

Mark Krusen said...

Stan and Stephany,

That's why I asked you guys. I thought I had read on your blogs about this drug. I justa wasn't sure. Thanks for the feedback. I was to lazy to look back in your post. I'm quite sure I won't be taking it. Your experiences with it sound nightmarish.

Stan on a side note. Is that an Obama 2012 sticker I see on your refrigerator?

And really Stan I thought that woman you were sitting with at the kitchen table was quite attractive.I knew there had to be a reason why she hadn't moved in three days. I saw the Acme blow up companion box standing by the refrigerator. Don't worry Stan,I won't tell anyone. Your "secret" will die with me...

Mark Krusen said...

Stephany,

I forgot to answer your Dr.question. It was my PCP. In his defense, he did say check with my psych doc.

Can you believe what I saw in Stan's kitchen?

Ana said...

Mark,
I'm hooked to Seroquel. Withdrawal is hell. Don't take it. I don't understand why doctors lie about what they are prescribing.
It's not an antidepressant!

Mark Krusen said...

Thanx Ana

Stan said...

Dear Mark;

Your a man bowl loving, purse toting, diaper wearing liberal couch potato:

But inspite of your down side:

Please come forth and receive;

http://bipolar-stanscroniclesandnarritive.blogspot.com/2009/02/inspirational-award.html

Yours Truly,
Stan

Mark Krusen said...

Dammit Stan,

I have to take back half the things I've said about you now.

Stephany said...

ha ha Mark, you know Stan probably believes women are full of hot air so a blow up doll is right up his alley.

Oh he's going to kill me now.

PS--you could sue that PCP doc for not giving you informed consent for Seroquel use, if you ended up with ANY side effects. Malpractice and reckless endangerment of your life came with that prescription the doc wrote --w/out telling you that it is an antipsychotic, or about the FDA black box warning for diabetes, esp if he noticed you had gained weight, shame on that doctor!

End of rant, now go ask Stan where he found that blow up girl.

Mark Krusen said...

Stephany,

Stan doesn't have anything against women. He thinks every man should own one or two.

I know perfectly well where Stan got the blow up doll. It's the Acme companion for the day air assist companion. You have to pay extra to activate the voice diode.
I called asking for one,but they are on backorder.

As to my PCP. It is kind of strange that he would prescribe something that has so much controversy surrounding it. It must be he justa ain't staying informed.

Ana said...

Mark,
Thank you for letting me see how much Stan loves women.
I see it clearly now: he loves us so much that one is not enough.
He's right!

preciousrock said...

Dearest Mr. Justa,
Not that you need anymore opinions on Seroquel after the lengthy informative ones above, but I will add my two cents anyway. Seroquel, even a teeny tiny dose, knocked me on my ass. I wanted to sleep day and night. Pleasant, but not practical. I see you said 25 mg. I was taking 12.5 and still out of it. I didn't take it for long enough to gain weight or acquire diabetes....one week was enough to rule it out for me. I gained the weight from just stuffing my blow hole 24x7, lol. Shut it, Stan. Shut it, shut it!!!

BTW, I think I remember Stan lecturing Ms. Spikol on The Trouble With Spikol about her choice to vote for Obama. He wrote quite a lengthy disertation if I remember rightly. Which way are you swinging these days, Stan??

Stephany said...

Ana you know what they say, 2 blow up dolls are better than one. ok i don't know who says it, but what the hell.(speaking of hell, i wrote poems about hell when on seroquel, and astrazeneca googled "seroquel poems" (not kidding)and got to that post.lol)
stan might just say that the definition of hell is women, but that's just my stab in the dark.

Stan said...

Dear Steph and Interested others:

You must be practicing Braille to wander around in the dark so well and still be able to see the "LIGHT" {Laughing}.

I guess that beats stuffing your pie hole 24/7. Though I'm a little confused where this supposed pie hole is actually located? {LMAO}

As for my views on politics’ and outlook for Premiere Obubba; nothing has changed over the time I posted at {I’m voting for him just because he’s black insane liberal ranting @ Spikol’s blog} except I'm being proved more correct as each day passes by. I cried “WOLF” then, I still yell out “WOLF” today.

Stan